# SDR FDEA201103050856

- Difficulty date: March 5, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163442
- Condition: Gouged
- Location: Bs 1070 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT BS 1070 UPPER FLANGE IS GOUGED ABOVE STR 27L. CUT OUT DAMAGED AREA OF FRAME BS 1070 UPPER FLANGE ABOVE STR 27L IAW SRM   51-40-3 FIG 1. FABRICATED DOUBLER IAW SRM REV 103, 51-40-3 FIG 1 AND 51-30-5. INSTALLED DOUBLER IAW SRM 51-40-3 FIG 1.
